# SDR SWAA2019120939476

- Difficulty date: November 19, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #7 SLAT SKIN CRACKED AT ACTUATOR. / R&R #7 SLAT IAW SRM.
